MathSciNet Relay Station
MathSciNet bibliographic data
MR947568 62G05 (62E20)
Chao, Min Te; Lo, Shaw-Hwa Some representations of the nonparametric maximum likelihood estimators with truncated data. Ann. Statist. 16 (1988), no. 2, 661–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement